# SDR QXEA2025090200298

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 3,598 hours, 3,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR ESCAPE SLIDE ARMING LEVER NOT SEATED IN FULLY ENGAGED POSITION. REMOVED FROM SERVICE. CLEANED DEBRIS NEAR GIRT BAR, OPENED AND CLOSED R2 DOOR FROM EXTERIOIR. SLIDE ARMING LEVER FOUND TO BE IN FULLY ENGAGED POSITION.  NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
